# SDR AUS20030180

- Difficulty date: February 17, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: OAS5453
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR YOKE CRACKED ON INNER SURFACE EXTENDING FROM THE FILLER VALVE UPWARDS FOR A LENGTH OF 10MM (0.393IN). FOUNDDURING ULTRASONIC INSPECTION.
